Filtration of a liquid with a free boundary in nonideal porous
Doklady Akademii Nauk, Tome 268 (1983) no. 5, pp. 1078-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_268_5_a12,
author = {V. P. Korobeinikov and I. S. Menshov},
title = {Filtration of a liquid with a free boundary in nonideal porous},
journal = {Doklady Akademii Nauk},
pages = {1078--1081},
year = {1983},
volume = {268},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_268_5_a12/}
}
V. P. Korobeinikov; I. S. Menshov. Filtration of a liquid with a free boundary in nonideal porous. Doklady Akademii Nauk, Tome 268 (1983) no. 5, pp. 1078-1081. http://geodesic.mathdoc.fr/item/DAN_1983_268_5_a12/